Existence and asymptotic behavior of solutions to a semilinear hyperbolic-parabolic model of chemotaxis - Archive ouverte HAL Access content directly
Journal Articles Indiana University Mathematics Journal Year : 2016

Existence and asymptotic behavior of solutions to a semilinear hyperbolic-parabolic model of chemotaxis

(1)
1

Abstract

We consider a general hyperbolic-parabolic model of chemotaxis in the multidimensional case. For this system, we show the global existence of smooth solutions to the Cauchy problem, and we determine their asymptotic behavior. Since this model does not enter in the classical framework of dissipative problems, we analyze it by combining the features of the hyperbolic and the parabolic parts and by using detailed decay estimates of the Green function.

Dates and versions

hal-01313880 , version 1 (10-05-2016)

Identifiers

Cite

Cristiana Di Russo. Existence and asymptotic behavior of solutions to a semilinear hyperbolic-parabolic model of chemotaxis. Indiana University Mathematics Journal, 2016, 65 (2), pp.493-533. ⟨10.1512/iumj.2016.65.5774⟩. ⟨hal-01313880⟩
58 View
0 Download

Altmetric

Share

Gmail Facebook Twitter LinkedIn More